Renormalized solutions in thermo-visco-plasticity for a Norton–Hoff type model. Part II: The limit case

Krzysztof Chełmiński , Sebastian Owczarek

Abstract

In this article we define a new notion of solutions in thermo-visco-plasticity. Using results from our previous work we analyse the limit case and prove existence of renormalised solutions to the considered problem assuming that the inelastic constitutive function is of the Norton-Hoff type.
Author Krzysztof Chełmiński ZRRC
Krzysztof Chełmiński,,
- Department of Partial Differential Equations
, Sebastian Owczarek ZRRC
Sebastian Owczarek,,
- Department of Partial Differential Equations
Journal seriesNonlinear Analysis-Real World Applications, ISSN 1468-1218
Issue year2016
Vol31
Pages643-660
Publication size in sheets0.85
Keywords in EnglishThermo-visco-plasticity, Norton–Hoff type model, Renormalised solutions, Boccardo’s and Gallouët’s approach, Minty’s monotonicity trick
Abstract in PolishW artykule definiujemy nowe pojęcie rozwiązania dla modeli z thermo-visco-plastyczności. Wykorzystując rezultat z poprzedniej części udowadniamy istnienie zrenormalizowanych rozwiązań dla rozważanego modelu.
DOIDOI:10.1016/j.nonrwa.2016.03.009
URL http://www.sciencedirect.com/science/article/pii/S1468121816300037
Languageen angielski
Score (nominal)45
ScoreMinisterial score = 40.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, 28-11-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.659 (2) - 2016=2.268 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back